# SDR AALA202212284865

- Difficulty date: October 28, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.   DURING ROTOTEST, A CRACK INDICATION WAS FOUND ON THE FRAME AFT FACE WEB LOWER HORIZONTAL FLANGE RADIUS AT FRM 68, S22L.  MAINTENANCE REPAIRED THE FRAME IAW EA EA 340250.
